Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 628 to 647 of 1572

628
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

629
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

630
Gabor windows supported on [-1,1] and compactly supported dual windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.28, no.1, pp.89 - 103, 2010-01

631
Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

632
Gap Diffie-Hellman 군에 기반한 전방향 안전성을 갖는 서명 기법

강보경; 박제홍; 한상근researcher, 정보보호학회논문지, v.13, no.5, pp.147 - 157, 2003-10

633
Gauss sums and binomial coefficients

Lee, DH; Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.92, no.2, pp.257 - 271, 2002-02

634
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

635
Generalized average sampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.377, no.1, pp.70 - 78, 2011-05

636
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

637
Generalized consistent sampling in abstract Hilbert spaces

Kwon, Kil-Hyunresearcher; Lee, Dae Gwan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391, 2016-01

638
Generalized continued fractions

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.109, no.2-3, pp.287 - 299, 2000-03

639
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

640
Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

641
Generalized orbital integrals of some Euler-Poincare functions of a reductive p-adic group

Chae, HJ; Koo, JaKyungresearcher, JOURNAL OF ALGEBRA, v.235, no.1, pp.94 - 103, 2001-01

642
Generalized polarization tensors for shape description

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang Hyeon, NUMERISCHE MATHEMATIK, v.126, no.2, pp.199 - 224, 2014-02

643
Generalized special Lagrangian torus fibration for Calabi-Yau hypersurfaces in toric varieties I

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.9, no.2, pp.201 - 216, 2007-04

644
Generalized Weights for Orthogonal polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.4, no.3, pp.601 - 608, 1991-06

645
Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

646
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

647
GENERATING NEW FRAMES IN L2(R) BY CONVOLUTIONS

권길헌researcher; 이대관; 윤강준, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.15, no.4, pp.319 - 328, 2011-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0